# SDR 9702539760

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON LANDING GEAR EXTENSION, NO GREEN LIGHT ON NOSE GEAR.  LIGHT TESTED OK, RECYCLED GEAR AND RECEIVED ALL GREEN LIGHTS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG GEAR SEVERAL TIMES AND COULD NOT DUPLICATE THE PROBLEM.
